Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 59, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 3, 2023, 2:44 PM EST for 5 counties in Georgia. It was in force for 61 min. 11 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2023, 2:44 PM EST (19:44 UTC)
- Expired
- Mar 3, 2023, 3:45 PM EST
- In force
- 61 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Floyd County, GA, Gilmer County, GA, Gordon County, GA, Pickens County, GA
The radar
The Atlanta radar (KFFC), 106 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 2:46 PM EST | TSTM WND DMG | 3 Ese Coosa, GA | BARN COLLAPSE ALONG AVERY ROAD. TIME ESTIMATED FROM RADAR. |
| Mar 3, 2:48 PM EST | TSTM WND DMG | 1 W Rome, GA | COLLEGE STAFF REPORTED A TREE DOWNED ON A BUILDING ON THE SHORTER COLLEGE CAMPUS. |
| Mar 3, 2:53 PM EST | TSTM WND DMG | 1 Nnw Rome, GA | AMATEUR RADIO NETWORK RELAYED REPORT OF A POWER POLE SNAPPED AND ACROSS REDMOND ROAD. |
| Mar 3, 3:00 PM EST | TSTM WND DMG | 3 Ene Fairmount, GA | POWER POLE DOWN NEAR THE INTERSECTION OF HWY 53 AND EDWARDS RD. |
| Mar 3, 3:02 PM EST | TSTM WND DMG | 3 Se Adairsville, GA | MINOR STRUCTURAL DAMAGE REPORTED NEAR INTERSECTION OF PARKERWOOD RD NW AND JOE FRANK HARRIS PKWY. |
| Mar 3, 3:03 PM EST | TSTM WND DMG | 2 Se Adairsville, GA | TREES AND POWERLINES DOWN NEAR INTERSECTION OF MANNING MILL RD AND JOE FRANK HARRIS PKWY NW. |
| Mar 3, 3:07 PM EST | TSTM WND DMG | 1 N Sonoraville, GA | REPORT OF A FEW TREES DOWN ON HOMES NEAR INTERSECTION OF LANGSTON RD SE AND HAMMOND RD SE. |
| Mar 3, 3:09 PM EST | TSTM WND DMG | 1 Nne Sonoraville, GA | REPORT OF A FEW TREES DOWN NEAR THE INTERSECTION OF RED BUD SONORAVILLE RD AND HAMMOND RD. |
| Mar 3, 3:10 PM EST | TSTM WND DMG | 2 Ne Sonoraville, GA | NUMEROUS REPORTS OF TREES AND POWERLINES DOWN WITH SOME STRUCTURAL HOME DAMAGE REPORTS NEAR THE INTERSECTION OF MCENTYRE LOOP AND WISTERIA WAY SE. |
| Mar 3, 3:15 PM EST | TSTM WND DMG | 4 Sse Calhoun, GA | HAM REPORTED A DOWNED TREE 5 MILES NORTH OF ADAIRSVILLE. WIND GUSTS WERE MEASURED FROM NON-NWS STATION AT 60 TO 70MPH. |
| Mar 3, 3:25 PM EST | TSTM WND DMG | 3 Ese Coosa, GA | A BARN WAS REPORTED TO HAVE COLLAPSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 11:34 AM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 475 m²/s²
- 0-3 km storm-relative helicity
- 638 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
465
WUUS52 KFFC 031944
SVRFFC
GAC015-115-123-129-227-032045-
/O.NEW.KFFC.SV.W.0059.230303T1944Z-230303T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
244 PM EST Fri Mar 3 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Gilmer County in north central Georgia...
Floyd County in northwestern Georgia...
Southern Gordon County in northwestern Georgia...
Northwestern Pickens County in north central Georgia...
Bartow County in northwestern Georgia...
* Until 345 PM EST.
* At 244 PM EST, severe thunderstorms were located along a line
extending from near Armuchee to near Cave Spring to near Forney,
moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Rome, Cartersville, Calhoun, Adairsville, Euharlee, Cave Spring,
White, Kingston, Plainville, Cassville, Shannon, Fairmount, Ranger,
Sonoraville, Pinson, Talona, Lindale, Folsom, Seney and Pine Log.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM EST for north central
and northwestern Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3435 8526 3462 8446 3454 8449 3441 8461
3441 8465 3436 8465 3423 8478 3409 8504
3410 8512 3408 8512 3408 8515 3410 8516
3410 8526 3408 8526 3409 8542 3414 8543
TIME...MOT...LOC 1944Z 255DEG 45KT 3435 8520 3418 8530 3409 8541
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
349
WWUS52 KFFC 032038
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
338 PM EST Fri Mar 3 2023
GAC115-032048-
/O.CAN.KFFC.SV.W.0059.000000T0000Z-230303T2045Z/
Floyd GA-
338 PM EST Fri Mar 3 2023
...THE SEVERE THUNDERSTORM WARNING FOR FLOYD COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM EST for north central
and northwestern Georgia.
LAT...LON 3462 8446 3454 8449 3441 8461 3441 8465
3436 8465 3423 8478 3409 8505 3421 8505
3421 8502 3425 8502 3425 8501 3426 8502
3435 8502 3435 8501 3439 8501
TIME...MOT...LOC 2038Z 248DEG 73KT 3447 8466 3430 8476 3421 8487
$$
GAC015-123-129-227-032045-
/O.CON.KFFC.SV.W.0059.000000T0000Z-230303T2045Z/
Gilmer GA-Gordon GA-Pickens GA-Bartow GA-
338 PM EST Fri Mar 3 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EST
FOR SOUTH CENTRAL GILMER...SOUTHEASTERN GORDON...NORTHWESTERN PICKENS
AND CENTRAL BARTOW COUNTIES...
At 338 PM EST, severe thunderstorms were located along a line
extending from near Fairmount to White to near Cassville, moving east
at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Cartersville, Adairsville, Euharlee, White, Kingston, Cassville,
Fairmount, Ranger, Sonoraville, Talona, Folsom, Pine Log, Blaine,
Funkhouser and Hinton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM EST for north central
and northwestern Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3462 8446 3454 8449 3441 8461 3441 8465
3436 8465 3423 8478 3409 8505 3421 8505
3421 8502 3425 8502 3425 8501 3426 8502
3435 8502 3435 8501 3439 8501
TIME...MOT...LOC 2038Z 248DEG 73KT 3447 8466 3430 8476 3421 8487
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 2:31 PM EST, 13 minutes earlier.
Area forecast discussion, Mar 3, 2:31 PM EST, 13 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 231 PM EST Fri Mar 3 2023 ...Afternoon Area Forecast Discussion... .SHORT TERM... (This afternoon through Saturday) Issued at 229 PM EST Fri Mar 3 2023 500mb analysis shows an upper low across eastern MO. A negatively tilted trough extends to the southeast of the low into the Lower Mississippi River Valley. The upper low will continue to move into the central Great Lakes Region this evening. At the surface, a low pressure is centered across W KY/far S IL. This low will rapidly move east this evening into the east-central Great Lakes Region. The front should clear the CWA around or just after midnight. A line of strong/severe thunderstorms has developed out ahead of the cold front and will move through the CWA later this afternoon into the early evening hours. Visible satellite imagery shows several breaks in the thick cloud cover are developing, especially across the central and southern portions of the CWA. This will allow for a bit more surface destabilization to occur than previously forecast. Mesoanalysis across central AL shows SBCAPE values ranging from 1000-2500 J/kg. This are of enhanced CAPE should advect eastward this afternoon. The steepest lapse rates remain well ahead of the line, but values remain marginal along the line. Shear and helicity values remain very favorable, especially across north and west-central GA. Winds aloft remain stout with 30kt right off the surface, Currently, 850mb winds are around 50kt and progged to strengthen to 60 to 70 kt as the line moves across the CWA. A limiting factor will be the cap in the 18Z sounding...around 6 deg at 600mb. The best chance for tornadoes remains across far north GA this afternoon and early evening, this area is the closest to the strong dynamics aloft. Cannot rule out an isolated tornado further south. The primary severe weather hazard will be damaging wind gusts. Within in bowing or strong segments, there will be potential for gusts up to 70 mph (or higher, especially across far north GA). Have upgraded to a High Wind Warning across the remainder of N GA and portions of NW GA. Gusts ahead of the line and just behind the line are gusting to between 50 and 60kt. NListemaa && .LONG TERM... (Sunday morning through next Thursday) Issued at 229 PM EST Fri Mar 3 2023 The long term picks up on Sunday with dry weather and temperatures comfortably in the low to mid 70s across the CWA with overnight lows in the low 50s. This trend will gradually decrease over the following days and into the weekend as a cold front approaches bringing the next shot of cold air. Dry conditions are expected as well early next week with minimum RH values approaching critical fire weather conditions for a large part of the CWA. Any interested parties should continue to monitor the fire weather forecast for early next week. Some of the long term models are picking up on some mixed precip going into next weekend, but that trend has been unreliable and it's still to far out to have any confidence on. Went with liquid precip only and will continue to watch the 540 line over the next few days to see how far down south it approaches. Vaughn && .AVIATION... (18Z TAFS) Issued at 1141 AM EST Fri Mar 3 2023 TSRA line progged to come through a little later than previously forecast - have moved back the TEMPO by an hour. Sustained winds/gusts will begin to increase and frequent gusts 35 to 40mph are likely through much of the afternoon. Wind gusts within shra could be even higher...possibly between 45-50mph. A wind shift to the SW is likely just ahead of the line. Gusts should die down overnight...with sustained speeds remaining up around 10mph. Cigs should break fairly quickly behind the line. //ATL Confidence...18Z Update... High confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 50 70 44 71 / 80 0 0 0 Atlanta 49 67 45 71 / 50 0 0 0 Blairsville 40 62 37 66 / 30 0 0 0 Cartersville 45 64 39 71 / 30 0 0 0 Columbus 53 73 46 76 / 80 0 0 0 Gainesville 48 67 43 69 / 50 0 0 0 Macon 54 74 46 76 / 80 0 0 0 Rome 45 65 40 72 / 20 0 0 0 Peachtree City 48 69 43 73 / 60 0 0 0 Vidalia 60 77 50 77 / 60 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 11 PM EST this evening for GAZ001>009- 011>016-019>021-030>032-041>043. Wind Advisory until 11 PM EST this evening for GAZ022>025-027- 033>039-044>062-066>076-078>086-089>098-102>113. && SHORT TERM...NListemaa LONG TERM....Vaughn AVIATION...NListemaa
Hazardous weather outlook, Mar 3, 11:50 AM EST, 2 hours 54 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1150 AM EST Fri Mar 3 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041700- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1150 AM EST Fri Mar 3 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... An enhanced risk (level 3 out of 5) for severe thunderstorms is in effect for far NW Georgia and a slight risk (level 2 out of 5) is in effect for the remainder of north and central Georgia. Strong to severe thunderstorms are expected along a cold front across North and Central Georgia this afternoon. The primary threats are damaging wind gusts and an isolated strong tornado or two. A high wind warning has been issued for far northwest and far north central Georgia from 7 AM to 11 PM today where wind gusts up to 50 mph will be possible. A Wind advisory remains in effect for the remainder of the area with wind gusts as high as 40 mph. Strong winds will likely bring down trees and powerlines even outside of the main line of storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected at this time. Spotter activation is requested after 2 PM EST across North Georgia. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Mar 3, 2:30 PM EST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG 3 NNW SUMMERVILLE 34.52N 85.37W
03/03/2023 CHATTOOGA GA EMERGENCY MNGR
THE EMERGENCY MANAGER REPORTED TREE BLOCKING
THE ROAD AT ROCKY HOLLOW ROAD AND MAHAN
ROAD.
&&
LGBLocal storm report, Mar 3, 2:32 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG 1 SE SUMMERVILLE 34.47N 85.34W
03/03/2023 CHATTOOGA GA EMERGENCY MNGR
THE EMERGENCY MANAGER REPORTED A TREE ON AN
OUTBUILDING ON EDMONDSON STREET.
&&
LGBLocal storm report, Mar 3, 2:37 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
237 PM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TSTM WND DMG 3 W TUNNEL HILL 34.84N 85.10W
03/03/2023 CATOOSA GA PUBLIC
TREE DOWN ON HOUSTON VALLEY RD.
&&
TVLocal storm report, Mar 3, 2:40 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG CLOUDLAND 34.52N 85.50W
03/03/2023 CHATTOOGA GA PUBLIC
EMERGENCY MANAGER REPORTED TREE DOWN WITH
POWERLINES AT ALTANTA ANVNUE AND CLOUDLAND.
&&
LGBLocal storm report, Mar 3, 2:41 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
241 PM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM TSTM WND DMG 5 SW CENTER POST 34.55N 85.40W
03/03/2023 CHATTOOGA GA PUBLIC
TREES BLOCKING BOTH LANES NEAR THE
INTERSECTION OF GA-337 AND NEAL GAP ROAD.
&&
TVLocal storm report, Mar 3, 2:44 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM TSTM WND DMG 4 S ARMUCHEE 34.33N 85.18W
03/03/2023 FLOYD GA PUBLIC
TREES DOWN IN THE STONEBRIDGE COMMUNITY IN
ARMUCHEE GA.
&&
TVThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 3:27 AM EST | High Wind Warning | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Cobb and 18 more | 14 hr |
| Mar 3, 1:28 PM EST | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 62 min |
| Mar 3, 2:05 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Polk, Walker | 55 min |
| Mar 3, 2:27 PM EST | Severe Thunderstorm Warning | FFC | Catoosa, Fannin, Gilmer, Gordon, Murray, Walker and 1 more | 48 min |
| Mar 3, 2:51 PM EST | Tornado Warning | FFC | Bartow, Floyd, Gordon | 24 min |
| Mar 3, 3:06 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 39 min |
| Mar 3, 3:14 PM EST | Tornado Warning | FFC | Bartow, Cherokee, Dawson, Gilmer, Gordon, Pickens | 31 min |
| Mar 3, 3:16 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Fannin, Gilmer, Gordon and 4 more | 44 min |
| Mar 3, 3:45 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Haralson, Paulding and 1 more | 45 min |
| Mar 3, 3:52 PM EST | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 38 min |
| Mar 3, 4:05 PM EST | Tornado Warning | FFC | Cherokee, Forsyth | 25 min |
| Mar 3, 4:06 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Heard | 39 min |
| Mar 3, 4:11 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, Forsyth, Fulton, Gwinnett and 2 more | 49 min |
| Mar 3, 4:29 PM EST | Severe Thunderstorm Warning | FFC | Hall, White | 31 min |
| Mar 3, 4:31 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Cobb, DeKalb, Douglas, Fulton, Paulding | 44 min |
| Mar 3, 4:34 PM EST | Severe Thunderstorm Warning | FFC | Lumpkin, White | 26 min |
| Mar 3, 4:44 PM EST | Special Weather Statement | FFC | Heard | 46 min |
| Mar 3, 4:55 PM EST | Severe Thunderstorm Warning | FFC | Hall, Lumpkin, White | 18 min |
| Mar 3, 5:00 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, Forsyth, Fulton, Gwinnett and 1 more | 27 min |
| Mar 3, 5:09 PM EST | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 36 min |
| Mar 3, 5:23 PM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 37 min |
| Mar 3, 5:26 PM EST | Special Weather Statement | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 34 min |
| Mar 3, 5:29 PM EST | Special Weather Statement | FFC | Troup | 31 min |
| Mar 3, 5:29 PM EST | Special Weather Statement | FFC | White | 16 min |
| Mar 3, 5:46 PM EST | Special Weather Statement | FFC | Clayton, Rockdale | 29 min |
| Mar 3, 5:59 PM EST | Special Weather Statement | FFC | Fayette, Henry, Meriwether, Spalding, Troup | 31 min |
| Mar 3, 6:04 PM EST | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison, Walton | 26 min |
| Mar 3, 6:14 PM EST | Special Weather Statement | FFC | Henry, Newton, Rockdale, Walton | 31 min |
| Mar 3, 6:30 PM EST | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe | 30 min |
| Mar 3, 6:42 PM EST | Special Weather Statement | FFC | Morgan, Newton, Oconee | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.